# SDR 2016FA0000551

- Difficulty date: November 2, 2016
- Submitted: November 2, 2016
- Operation: General aviation
- Aircraft: N589H
- Make and model: Piagio P180
- Aircraft serial: 1010
- Aircraft time: 8,347 hours, 6,001 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 18155051
- Condition: Failed
- Location: Emergency Exit
- Part time: 8,347 hours, 6,001 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTEMPTED OPENING THE EMERGENCY EXIT FROM THE EXTERIOR OF AIRCRAFT. EMERGENCY EXIT HANDLE FAILED.
